Pacific Journal of Mathematics

On invariant subspaces of several variable Bergman spaces.

Mihai Putinar

Article information

Source
Pacific J. Math., Volume 147, Number 2 (1991), 355-364.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102644915

Mathematical Reviews number (MathSciNet)
MR1084714

Zentralblatt MATH identifier
0714.47004

Subjects
Primary: 46E20: Hilbert spaces of continuous, differentiable or analytic functions
Secondary: 32A37: Other spaces of holomorphic functions (e.g. bounded mean oscillation (BMOA), vanishing mean oscillation (VMOA)) [See also 46Exx] 47A15: Invariant subspaces [See also 47A46] 47B38: Operators on function spaces (general)

Citation

Putinar, Mihai. On invariant subspaces of several variable Bergman spaces. Pacific J. Math. 147 (1991), no. 2, 355--364. https://projecteuclid.org/euclid.pjm/1102644915


Export citation

References

  • [I] O. P. Agrawal, D. N. Clark, and R. G. Douglas, Invariant subspaces in the polydisk, Pacific J. Math., 121 (1986), 1-11.
  • [2] O. P. Agrawal and N. Salinas, Sharp kernels and canonical subspaces,Amer. J. Math., 109(1987), 23-48.
  • [3] P. R. Ahern and D. N. Clark, Invariant subspaces and analytic continuation in several variables, J. Math. Mech., 19 (1970), 963-969.
  • [4] S. Axler and P. Bourdon, Finite codimensional invariant subspaces of Bergman spaces,Trans. Amer. Math. Soc, 306: 2 (1988), 805-817.
  • [5] H. Bercovici, A question on invariant subspacesof Bergman spaces,Proc. Amer. Math. Soc, 103 (1988), 759-760.
  • [6] J. Chaumat and A. M. Chollet, Characterisation et proprietes des ensembles localement pic de A(D), Duke Math. J., 47 (1980), 763-787.
  • [7] R. G. Douglas, On Shilov resolutions of Hubert modules, in the volume "Special Classes of Linear Operators and Other Topics", pp. 51-60, Birkhauser, Basel- Boston-Stuttgart, 1988.
  • [8] R. G. Douglas and V. I. Paulsen, Hubert Modules over Function Algebras,Pit- man Research Notes in Math., vol. 217, Longman, London, 1989.
  • [9] G. Henkin and J. Leiterer, Theory of Functions on Complex Manifolds, Akade- mie-Verlag, Berlin, 1984._
  • [10] L. Hrmander, I?-estimates and existence theorems for the d-operator,Acta Math., 113 (1-2) (1965), 89-152.
  • [II] M. Putinar,Spectral theory and sheaf theory. II,Math.Z., 192 (1986), 473-490.
  • [12] M. Putinar, Spectral theory and sheaf theory. IV, Proc. Symp. Pure Math., 51 (1990).
  • [13] J. L. Taylor, Homology and cohomologyfor topologicalalgebras, Adv. in Math., 9(1972), 131-182.